Wisdom Needed! Arimidex & ED?

  1. Wisdom Needed! Arimidex & ED?


    48 y/o male here. I get a shot of Test C for TRT every week.
    I read that the "crashing" may be due to increased estrogen levels?
    Since I do a slightly puffy nipple, joint aches and belly fat, I ordered some liquid Arimidex online. (self diagnosed..I know)
    Took 1 ml, waited 2 days took another 1 ml (only dispenses in 1 ml/mg doses)
    ... NOW MY "GEAR BELOW" won't work at all!!!
    What did I do wrong?
    (Be gentle...) .. and thanks


  2. that's not why you are "crashing" Your crashing because your only doing one shot a week, your test levels are a roller coaster of up and down. No telling even IF you had high estrogen unless you had your e2 levels checked with a blood draw first. As for why your guy isn't working down there, most likely you crushed your estrogen and took it too low. Balancing your estrogen and your test levels accordingly isn't an easy thing. Your adex dose is going to depend on your test dose. Lay off the adex for a bit until your stuff starts working again.

Similar Forum Threads

  1. Seeking Wisdom..
    By PhREAK in forum Post Cycle Therapy
    Replies: 1
    Last Post: 01-19-2011, 06:40 AM
  2. Wisdom Needed
    By BigEasy87 in forum Anabolics
    Replies: 5
    Last Post: 03-25-2009, 10:56 PM
  3. Need a little wisdom from AM
    By pmiller383 in forum General Chat
    Replies: 16
    Last Post: 04-24-2008, 03:56 PM
  4. Replies: 3
    Last Post: 04-03-2008, 10:49 AM
  5. Computer Wisdom Needed: Laptop Suggestions
    By Beowulf in forum General Chat
    Replies: 40
    Last Post: 06-10-2005, 12:15 PM
Log in
Log in